# SDR HALA20250331021

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 34,165 hours, 79,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CORROSION ON FRAME 1138 (M). CUTOUT APPROX 4 INCHES OF OUT OF LIMITS CORROSION ON STA 1138 FRAME BETWEEN LEFT L29 AND L30, HFC CUTOUT NO CRACKS NOTED. REMOVED REMAINING S/C AT STA 1138 FRAME , CLEANED AND TREATED PRIME AND PAINTED PER SRM 51-10-04 M
